# SDR FDEA201811033089

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 61,529 hours, 22,277 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 831651
- Part serial: 3020
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AT FL280 ABOUT TO DESCEND INTO ICING WE TURNED ON WING ANTI-ICE. RECEIVED LVL 1 AIR SYS 3 OFF WITH RED MANIFOLD NR 3 INDICATION BOTH ON SCHEMATIC AND AIR SYSTEM CONTROL PANEL BLEED AIR 3 MANIFOLD LIGHT. CONSULTED WITH MOCC DIVERTED TO AVOID KNOWN ICING. REMOVED AND REPLACED NR 3 MANIFOLD FAILURE DETECTION PRESSURE SWITCH PER AMM 36-23-03-4-0.
